Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

POINTWISE MEASURABILITY IN NONSTANDARD MODELS

DIETER LANDERS and LOTHAR ROGGE
Mathematica Scandinavica
Vol. 67, No. 2 (1990), pp. 255-258
Published by: Mathematica Scandinavica
Stable URL: http://www.jstor.org/stable/24492669
Page Count: 4

You can always find the topics here!

Topics: Measurability, Mathematical functions, Nonstandard models, Algebra, Mathematical theorems
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
POINTWISE MEASURABILITY IN NONSTANDARD MODELS
Preview not available

Abstract

In this paper we present a concept of pointwise measurability of functions. Formally, this concept is closely related to the concept of pointwise continuity of functions, and we hope that it will become similarly useful. The concept of pointwise measurability is introduced by nonstandard methods.

Page Thumbnails

  • Thumbnail: Page 
[255]
    [255]
  • Thumbnail: Page 
256
    256
  • Thumbnail: Page 
257
    257
  • Thumbnail: Page 
258
    258